Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

The Works of John Tate [reprinted from J. S. Milne, “The Works of John Tate”, The Abel Prize 2008–2012, (Helge Holden and Ragni Piene, editors), pp. 259–340 Springer, Heidelberg, 2014.]


Author: J. S. Milne
Journal: Bull. Amer. Math. Soc. 54 (2017), 544-545
DOI: https://doi.org/10.1090/bull/1589
Published electronically: August 8, 2017
Reprinted with permission from: J. S. Milne, “The Works of John Tate”, The Abel Prize 2008–2012, (Helge Holden and Ragni Piene, editors), pp. 259–340 Springer, Heidelberg, 2014.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/bull/1589
Published electronically: August 8, 2017
Article copyright: © Copyright 2014 Springer Verlag

American Mathematical Society